# SDR 20001109SH037

- Difficulty date: October 10, 2000
- Submitted: November 9, 2000
- Operation: General aviation
- Aircraft: N9660T
- Make and model: Cessna 210
- Aircraft serial: 57460
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tube
- Part number: 12430714
- Condition: Broken
- Location: Nlg
- Part time: 2,342 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TUBE WELDED ASSY WHICH STEERS NOSE GEAR, ARM BROKE THE WELD ON THE TUBE WHICH ALOWED THE NOSE WHEEL TO SWIVEL AND COLLAPSED THE NOSE WHEEL ON LANDING.  (X)
